# SDR EVCA091821

- Difficulty date: September 18, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N52AE
- Make and model: Bell 206L-1
- Aircraft serial: 45758
- System (JASC): 7100 · Powerplant System
- Part: None
- Part number: 23060495
- Condition: Cracked
- Location: Engine
- Component: Engine, 250C30
- Component part number: 23004545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE EXHAUST COLLECTOR AFT FACE HAS 2EA 0.3" CRACKS POSITIONED AT 2 & 10 O'CLOCK.
